Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By kelkel

Thread: Supplementing Docs E2W dosage?

  1. #1
    talltx is offline New Member
    Join Date
    Aug 2017
    Posts
    6

    Supplementing Docs E2W dosage?

    My doctor gives me 400mg every two weeks test c. I don't like the every two weeks protocol but right now I am stuck with this doctor and he will not change. I am crashing off of the test in the last four days before my next shot. As for now my estrogen levels seem to be OK, they range from 29 to 39 depending on the peak of testosterone during the two weeks.

    I am thinking of supplementing a shot of 50mg test C7 days after my 400 mg shot from the doctor to keep from feeling so bad the last four days before the doctors shot.

    Would this protocol be advisable to alleviate some of the crash? if so should I start taking .25 Liquidex EOD to keep the Estrogen levels in check?
    My hematocrit is at 47.

  2. #2
    bullshark99 is online now Member
    Join Date
    Nov 2011
    Posts
    919
    Absolutely not. It would be silly for me to tell you how foolish and uninformed your Dr. is as you seem to already know, but why make the problem worse??? Unless I'm reading this wrong how can you be crashing around day 10??? Tes has a half life of 7-8 days, sure this isn't placebo effect??
    If you do not have a E2 problem, you will with your thought process. I'm assuming he is injecting you at his office?? Can you convince him to self inject like 99% of us do??

    His protocol is reckless and it would be in your best interest to call him on it. Kel had put together so much ammo at one point for just this when speaking to Doctors,maybe he ha sit handy,

  3. #3
    bizzarro's Avatar
    bizzarro is online now Knowledgeable Member
    Join Date
    May 2016
    Location
    On Overgrown Paths
    Posts
    3,087
    Quote Originally Posted by talltx View Post
    My doctor gives me 400mg every two weeks test c. I don't like the every two weeks protocol but right now I am stuck with this doctor and he will not change. I am crashing off of the test in the last four days before my next shot. As for now my estrogen levels seem to be OK, they range from 29 to 39 depending on the peak of testosterone during the two weeks.

    I am thinking of supplementing a shot of 50mg test C7 days after my 400 mg shot from the doctor to keep from feeling so bad the last four days before the doctors shot.

    Would this protocol be advisable to alleviate some of the crash? if so should I start taking .25 Liquidex EOD to keep the Estrogen levels in check?
    My hematocrit is at 47.
    Naj, don't do that. Supplement your doc with some common sense and show this to him:



    Then try to get weekly injections.

  4. #4
    talltx is offline New Member
    Join Date
    Aug 2017
    Posts
    6
    Yeah, it sounded better before I actually posted it. Three weeks ago I had full blood work done on the seventh day after my T shot. Total testosterone was 1200 (free 31) and estradiol level was at 39.7. Could this be an estrogen problem? maybe the estrogen levels are not going down when the testosterone goes down? Should I be taking .25 Liquitex E3D or so? At any rate I have an appointment with my doctor tomorrow. I'm going to tell him that I am going to start traveling a lot with my job and I need to give myself the testosterone shot weekly.

  5. #5
    talltx is offline New Member
    Join Date
    Aug 2017
    Posts
    6
    I was also wondering are pellets any better than that used to be? He offers the bio TE pellet injections every three months. I don't like the idea of it but was wondering you all's thoughts?

  6. #6
    talltx is offline New Member
    Join Date
    Aug 2017
    Posts
    6
    Bump

  7. #7
    kelkel's Avatar
    kelkel is online now HRT Specialist ~ AR-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    24,181
    Quote Originally Posted by talltx View Post
    Yeah, it sounded better before I actually posted it. Three weeks ago I had full blood work done on the seventh day after my T shot. Total testosterone was 1200 (free 31) and estradiol level was at 39.7. Could this be an estrogen problem? maybe the estrogen levels are not going down when the testosterone goes down? Should I be taking .25 Liquitex E3D or so? At any rate I have an appointment with my doctor tomorrow. I'm going to tell him that I am going to start traveling a lot with my job and I need to give myself the testosterone shot weekly.
    Now double that total testosterone number 24-48 hours post injection and imagine the estrogen spike as well. When you test your estrogen it needs to be a sensitive E2 assay. Standard estradiol is geared to women and not sensitive enough for men therefore it can be quite erroneous and cause dosing issues with AI's. You need the proper test to be accurate. Your doc should know this but.....

    Your E will follow your T, maybe not at the same break-neck pace but it still will follow it. You need to find a new doc or at least talk him into allowing self injections as noted above.


    Quote Originally Posted by talltx View Post
    I was also wondering are pellets any better than that used to be? He offers the bio TE pellet injections every three months. I don't like the idea of it but was wondering you all's thoughts?
    Not a fan of pellets but they'd be far superior to the protocol you're currently on.



    @ Bizz - my fav graph!
    almostgone likes this.
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •